Reviewer Acknowledgements for International Journal of Statistics and Probability, Vol. 4, No. 4

  •  Wendy Smith    


International Journal of Statistics and Probability wishes to acknowledge the following individuals for their assistance with peer review of manuscripts for this issue. Their help and contributions in maintaining the quality of the journal is greatly appreciated.

Many authors, regardless of whether International Journal of Statistics and Probability publishes their work, appreciate the helpful feedback provided by the reviewers.

Reviewers for Volume 4, Number 4

Abdullah A. SMADI

Afsin Sahin

Ali Reza Fotouhi

Anwar H Joarder

Bibi Abdelouahab

Carolyn Huston

Douglas Lorenz

Encarnación Alvarez-Verdejo

Gabriel A. Okyere

Gane Samb Lo

Hongsheng Dai

Ivair R. Silva

Marcelo Bourguignon

Milind Phadnis

Mirko D'Ovidio

Philip Westgate

Rebecca Bendayan

Sajid Ali

Samir Safi

Sohair F. Higazi

Tewfik Kernane

Vyacheslav Abramov

Wei Zhang

Wojciech Gamrot

Yimei Li


Wendy Smith

On behalf of,

The Editorial Board of International Journal of Statistics and Probability

Canadian Center of Science and Education

This work is licensed under a Creative Commons Attribution 4.0 License.
  • ISSN(Print): 1927-7032
  • ISSN(Online): 1927-7040
  • Started: 2012
  • Frequency: bimonthly

Journal Metrics

  • h-index (December 2021): 20
  • i10-index (December 2021): 51
  • h5-index (December 2021): N/A
  • h5-median(December 2021): N/A

( The data was calculated based on Google Scholar Citations. Click Here to Learn More. )